# SDR WVBA122810A

- Difficulty date: December 11, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N27755
- Make and model: Piper PA-31-350
- Aircraft serial: 317852148
- Aircraft time: 27,802 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 4,542 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: 66732
- Condition: Misinstalled
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WRITTEN UP BY PIC FOR LARGE OIL LEAK, NR 2 ENGINE.  INSPECTION REVEALED NR 3 CYLINDER (P/N LW-12966) HAD A GASKET (P/N 66732) INSTALLED INCORRECTLY UNDER ROCKER SHAFT COVER (P/N 72710).  COVER IS SECURED WITH 2 SCREWS (P/N 72709).  THIS ENGINE WAS RECEIVED FROM LYCOMING AS A FACTORY REMANUFACTURED UNIT AND ACCUMULATED ONLY 44.7 HRS TIS UNTIL LEAK WAS DISCOVERED.  AFFECTED PARTS WERE INSTALLED BY MANUFACTURER AND NOT DISTURBED BY COMPANY PERSONNEL UNTIL DEFECT WAS DISCOVERED.
